Publications

Export 3727 results:
Sort by: [ Author  (Asc)] Title Type Year
A B C D E F [G] H I J K L M N O P Q R S T U V W X Y Z   [Show ALL]
G
Grace, S. R., "Oscillatory and asymptotic behavior of delay differential equations with a nonlinear damping term", Journal of mathematical analysis and applications, vol. 168, issue 2: Elsevier, pp. 306-318, 1992. Abstract
n/a
Grace, S. R., "Oscillatory behaviour of certain difference equations", Mathematica Slovaca, vol. 50, issue 3: Mathematical Institute of the Slovak Academy of Sciences, pp. 345-355, 2000. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation of higher-order nonlinear difference equations", Mathematical and Computer Modelling, vol. 41, issue 4-5: Elsevier, pp. 485-491, 2005. Abstract
n/a
Grace, S. R., and E. Tunç, "On the oscillatory behavior of solutions of higher order nonlinear fractional differential equations", Georgian Mathematical Journal, vol. 25, issue 3: De Gruyter, pp. 363-369, 2018. Abstract
n/a
Grace, S. R., J. R. Graef, and I. Jadlovská, "Oscillation criteria for second-order half-linear delay differential equations with mixed neutral terms", Mathematica Slovaca, vol. 69, issue 5: De Gruyter, pp. 1117-1126, 2019. Abstract
n/a
Grace, S. R., "Oscillation criteria for forced functional differential equations with deviating arguments", Journal of mathematical analysis and applications, vol. 145, issue 1: Elsevier, pp. 63-88, 1990. Abstract
n/a
Grace, S. R., "Oscillations of mixed neutral functional differential equations", Applied mathematics and computation, vol. 68, issue 1: Elsevier, pp. 1-13, 1995. Abstract
n/a
Grace, S. R., "On the oscillation of certain forced functional differential equations", Journal of mathematical analysis and applications, vol. 202, issue 2: Elsevier, pp. 555-577, 1996. Abstract
n/a
Grace, S. R., and G. G. Hamedani, DIFFERENTIAL EQUATIONS WITH DAMPED TERM, , Submitted. Abstract
n/a
Grace, S. R., R. P. Agarwal, and P. J. Y. Wong, "Oscillation of Higher Order Strongly Superlinear and Strongly Sublinear Difference Equations", Communications in Applied Analysis, vol. 16, issue 4, pp. 609, 2012. Abstract
n/a
Grace, S. R., "Oscillation of certain difference equations", Czechoslovak Mathematical Journal, vol. 50, issue 2: Institute of Mathematics, Academy of Sciences of the Czech Republic, pp. 347-358, 2000. Abstract
n/a
Grace, S. R., and R. P. Agarwal, "Oscillation of certain functional differential equations", Computers and Mathematical with Applications, vol. 38, pp. 143-153, 1999. Abstract
n/a
Grace, S. R., I. Jadlovská, and A. Zafer, "On oscillation of third-order noncanonical delay differential equations", Applied Mathematics and Computation, vol. 362: Elsevier, pp. 124530, 2019. Abstract
n/a
Grace, S. R., and B. S. Lalli, "DIFFERENTIAL EQUATIONS WITH DEVIATING", Indian Journal of Mathematics, vol. 31, issue 3: Allahabad Mathematical Society, pp. 241, 1989. Abstract
n/a
Grace, S. R., J. R. Graef, and E. Tunc, "On the asymptotic behavior of solutions of certain integro-differential equations", Journal of Applied Analysis & Computation, vol. 9, issue 4: Journal of Applied Analysis & Computation, pp. 1305-1318, 2019. Abstract
n/a
Grace, S. R., B. S. Lalli, and C. C. Yeh, "Comparison theorems for difference inequalities", Journal of mathematical analysis and applications, vol. 113, issue 2: Academic Press, pp. 468-472, 1986. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Asymptotic and oscillatory behavior of solutions of a class of second order differential equations with deviating arguments", Journal of mathematical analysis and applications, vol. 145, issue 1: Elsevier, pp. 112-136, 1990. Abstract
n/a
Grace, S. R., J. Džurina, I. Jadlovská, and T. Li, "An improved approach for studying oscillation of second-order neutral delay differential equations", Journal of inequalities and applications, vol. 2018, issue 1: SpringerOpen, pp. 1-13, 2018. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation theorems for certain neutral differential equations", Czechoslovak Mathematical Journal, vol. 38, issue 4: Institute of Mathematics, Academy of Sciences of the Czech Republic, pp. 745-753, 1988. Abstract
n/a
Grace, S., J. Graef, S. Panigrahi, and E. Tunc, "On the oscillatory behavior of even order neutral delay dynamic equations on time-scales", Electronic Journal of Qualitative Theory of Differential Equations, vol. 2012, issue 96: University of Szeged, Hungary, pp. 1-12, 2012. Abstract
n/a
Grace, S. R., J. Alzabut, and K. Abodayeh, "Oscillation theorems for higher order dynamic equations with superlinear neutral term", AIMS Mathematics, vol. 6, issue 6: AIMS Press, pp. 5493-5501, 2021. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation theorems for nth-order delay differential equations", Journal of Mathematical Analysis and Applications, vol. 91, issue 2: Elsevier, pp. 352-366, 1983. Abstract
n/a
Grace, S. R., J. R. Graef, and E. Tunc, "On the boundedness of nonoscillatory solutions of certain fractional differential equations with positive and negative terms", Applied Mathematics Letters, vol. 97: Elsevier, pp. 114-120, 2019. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillatory behavior of solutions of second order differential equations with alternating coefficients", Mathematische Nachrichten, vol. 127, issue 1: Wiley Online Library, pp. 165-175, 1986. Abstract
n/a